# SDR ABXA050137

- Difficulty date: May 16, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 48,410 hours, 65,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: 5914872503
- Condition: Cracked
- Location: Lt Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP HINGE ATTACH BRACKET CRACKED IN TWO PLACES INSIDE FLAP.  MOVED AND REPLACED LEFT INBOARD FLAP HINGE ATTACH BRACKET IAW DC-9 DWG 5914872.
